# SDR DALA2025100707314

- Difficulty date: September 30, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 95,374 hours, 15,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 3L EXIT SIGN DISLODGED FROM CEILING. CORRECTIVE ACTION: EXIT SIGN RESECURED AS REQUIRED. OK FOR SERVICE. (7591112)
